# SDR SWAA071621

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 52,964 hours, 46,726 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 6963391
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, LEFT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INBOARD PUSHROD END BOLT PER SWA EA.
